# SDR IPXA10659125

- Difficulty date: March 31, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113T710096G
- Part serial: 000012
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING OTBD T/E FLAP L/E MID FAIRING DELAMINATED.     COMPOSITE WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-03 PAR5A (1) FIG 5, REV 46.
